King's College London

Research portal

PARABOLIC BUNDLES AND SPHERICAL METRICS

Research output: Contribution to journalArticlepeer-review

Martin de Borbon, Dmitri Panov

Original languageEnglish
Pages (from-to)5459-5472
Number of pages14
JournalProceedings of the American Mathematical Society
Volume150
Issue number12
Early online date23 Sep 2022
DOIs
E-pub ahead of print23 Sep 2022
Published1 Dec 2022

Bibliographical note

Funding Information: Received by the editors September 27, 2021, and, in revised form, February 18, 2022. 2020 Mathematics Subject Classification. Primary 57M50, 32L05; Secondary 34M35, 53C45, 32S65. This work was supported by EPSRC Project EP/S035788/1, Kähler manifolds of constant curvature with conical singularities. Publisher Copyright: © 2022 American Mathematical Society.

King's Authors

Abstract

We use the Kobayashi-Hitchin correspondence for parabolic bundles to reprove the results of Troyanov [Trans. Amer. Math. Soc. 324 (1991), pp. 793-821] and Luo-Tian [Proc. Amer. Math. Soc. 116 (1992), pp. 1119-1129] regarding existence and uniqueness of conformal spherical metrics on the Riemann sphere with prescribed cone angles in the interval (0, 2π) at a given configuration of three or more points.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454